# SDR CHQA201100006

- Difficulty date: January 10, 2011
- Submitted: January 12, 2011
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 22,432 hours, 17,432 cycles
- Engine: Allsn AE3007A
- Engine time: 21,415 hours, 17,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C02305
- Condition: Faulty
- Location: Cabin
- Part time: 3,920 hours, 4,031 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY FLOOR PROXIMITY LIGHTS FROM ROWS 7 TO 11 ARE ILLUMINATED WITH THE SWITCH IN THE OFF POSITION.  MAINTENANCE REPLACED THE NR 3 EMERGENCY LIGHT BATTERY PACK WITH NO FURTHER DEFECTS NOTED.
